# SDR CA041110008

- Difficulty date: September 30, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 11,781 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Plate
- Part number: 350A27118120
- Condition: Missing
- Location: Tailboom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE CABLE ASSEMBLY, THE BACKING PLATE FOR THE CABLE SUPPORT BEARING AT THE TAIL BOOM/AIRFRAME JUNCTION WAS FOUND TO BE MISSING.  AIRCRAFT GROUNDED AND A PLATE INSTALLED.  THE MISSING PLATE RESULTED IN EXCESS PLAY IN THE TAILROTOR PEDAL CONTROL.
